# SDR GLBA2003154

- Difficulty date: November 21, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,570 hours, 17,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK BLOWING SMOKE INTO CABIN, REMOVED AND REPLACED RT ENG P2.5 VALVE ASSY OPS CK GOOD.
